Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 182, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 21, 2023, 4:36 PM MDT for El Paso County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2023, 4:36 PM MDT (22:36 UTC)
- Expired
- Jun 21, 2023, 5:15 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:23 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.6 hours before the alert went out and 352 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3430 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
604 WUUS55 KPUB 212236 SVRPUB COC041-212315- /O.NEW.KPUB.SV.W.0182.230621T2236Z-230621T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Pueblo CO 436 PM MDT Wed Jun 21 2023 The National Weather Service in Pueblo has issued a * Severe Thunderstorm Warning for... Northeastern El Paso County in east central Colorado... * Until 515 PM MDT. * At 436 PM MDT, a severe thunderstorm was located near Schriever AFB, or 18 miles east of Colorado Springs, moving east at 10 mph. HAZARD...Half dollar size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Yoder and Ellicott. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3882 10460 3895 10462 3902 10422 3879 10418 TIME...MOT...LOC 2236Z 267DEG 7KT 3888 10448 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.25 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ kam
2 follow-up statements
918
WWUS55 KPUB 212241
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
441 PM MDT Wed Jun 21 2023
COC041-212315-
/O.CON.KPUB.SV.W.0182.000000T0000Z-230621T2315Z/
El Paso CO-
441 PM MDT Wed Jun 21 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
At 441 PM MDT, a severe thunderstorm was located near Ellicott, or 19
miles east of Colorado Springs, moving east at 10 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Yoder and Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3882 10457 3895 10459 3902 10422 3879 10418
TIME...MOT...LOC 2241Z 267DEG 7KT 3888 10447
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
kam278
WWUS55 KPUB 212257
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
457 PM MDT Wed Jun 21 2023
COC041-212315-
/O.CON.KPUB.SV.W.0182.000000T0000Z-230621T2315Z/
El Paso CO-
457 PM MDT Wed Jun 21 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
At 457 PM MDT, a severe thunderstorm was located near Ellicott, or 19
miles east of Colorado Springs, moving east at 5 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Yoder and Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3882 10454 3896 10454 3902 10422 3879 10418
TIME...MOT...LOC 2257Z 267DEG 5KT 3888 10447
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:47 PM MDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 21, 2:47 PM MDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 247 PM MDT Wed Jun 21 2023 .SHORT TERM...(This evening through Thursday) Issued at 244 PM MDT Wed Jun 21 2023 Key messages: 1) dangerous thunderstorms capable of producing all severe weather types along with high impact flash flooding will be possible in and around the lower elevations of the Pikes Peak region later this evening into the early morning hours. 2 More isolated strong to severe thunderstorms will be possible over the plains this afternoon and evening, and once again tomorrow late afternoon. Currently... A volatile atmosphere was noted over the plains this afternoon. CAPE values were in the 3000 to 5000 range and effective shear was in the 30 to 40 knot range. The atmosphere, however, was capped. Skies were mostly clear all areas, although low cumulus were note dover the far eastern plains and up in the Pikes Peak region. Temperatures were in the 80s plains nd 70s valleys. Much drier air was noted over the mtns and valleys., and along the southern I-25 corridor region. Rest of today (til 6 pm)... CAMS show it should remain dry all areas, with the exception over eastern El Paso county were an isolated strong storm will be possible later this afternoon. I am also concerned that we may see some isolated convection develop over the far southeastern plains late in the afternoon. Otherwise, moisture will continue to push back to the west, and expect the atmosphere over the region to continue to destabilize. Tonight... There is not other way to put it, dangerous severe thunderstorms are very likely over the Pikes Peak region, specifically western El Paso county including all the metro areas of Colorado Springs. All of the high resolution guidance continues to paint explosive thunderstorm development occurring later this evening during the 9 pm to 10 pm time period. CAPE values are progged to be 4000 to 5000 range and effective shear is going to be in the 40 to 50 knot range per the spc mesoanalysis page. Any sustained updraft that forms in this environment will become severe, capable of producing very large destructive hail, damaging winds and tornadoes. Additionally, latest HRRR guidance is showing accumulating rainfall to 7 to 8 inches. I do believe these values are overdone, but nonetheless, there is likely going to be rainfall values that will easily cause flash flooding. Based on what we are seeing in satellite date, the main moisture push was pushing west and the leading edge was moving across the CO and KS border (this moisture surge was associated with all of the convection in central KS earlier this morning). It is this boundary that will continue to push westward and will initiate the main explosive convection over the Colorado Springs region around 9-10 pm tonight. Most of the guidance only shows the most dangerous storms affecting the greater COS region this evening, keeping most other areas dry. However, the atmosphere over all of the plains will be very volatile through the nighttime hours, and any storms that go up will be capable of all severe hazards along with flash flooding. In an earlier call with SPC, a watch will be issued later today for parts, or all. of the plains, with giant hail being the primary threat. Tomorrow... Expect mostly cloudy and cool weather over the plains, There may (or may not) be convection ongoing across the far eastern plains early tomorrow morning. Either way, I expect it to be rather stable over the plains for a good part of tomorrow, and convection may not develop into late in the day tomorrow. The primary severe threat will be along the I-25 corridor. .LONG TERM...(Thursday night through Wednesday) Issued at 244 PM MDT Wed Jun 21 2023 Key Messages: 1) Lingering showers and storms Thursday night into very early Friday. 2) Drying and warming pattern kicks in starting this weekend through the beginning of next week. Thursday Night and Friday... Lingering showers and thunderstorms from Thursday's convection will potentially linger into the evening and early overnight hours thanks to good surface moisture and a mid-level disturbance. As said disturbance moves eastwards, precipitation will wane and move east, clearing our area by Friday morning. A mid-level low will pass north of Colorado during the day Friday, which may actually work to push out moisture and dry things out. While a rogue isolated shower or thunderstorm will be possible over the eastern plains Friday afternoon, things should generally be on the quiet side. Temperatures will also increase a fair bit from Thursday, with highs in the low-80s over the high terrain and low-90s over the eastern plains. Saturday Onwards... Upper-level ridging will build in starting on Saturday, giving us above average temperatures and dry conditions across the area through the rest of the extended period. Mostly clear skies will also persist through the weekend. Some amorphous shortwave energy at the mid and upper levels could give us some isolated afternoon showers and thunderstorms, mainly over the higher terrain, but otherwise things should be quiet. Long-range models and ensemble solutions hint at a new system moving into Colorado around midweek. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 244 PM MDT Wed Jun 21 2023 ...HIGH IMPACT WEATHER TONIGHT... KCOS.. MAIN CONCERN --- Severe Thunderstorms will likely affect the KCOS air space after 04 UTC tonight and lasting to about 07 UTC. Damaging winds and destructive hail will be possible. Hailstones measuring 2 to 3 inches in diameter will be possible in and around KCOS. In the meantime, and isolated strong to severe storm may develop late this afternoon in the vicinity of KCOS. After 07 UTC, MVFR/IFR conditions likely through tomorrow morning. More thunderstorms will be possible late tomorrow afternoon. KPUB...VFR through about 04-05 UTC, then a chance of strong to severe thunderstorms through 08 UTC, MVFR/IFR through tomorrow morning. More thunderstorms will be possible late tomorrow afternoon. KALS... VFR through 24 hours. Gusty southwest winds this afternoon and tomorrow afternoon && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch from 6 PM MDT this evening through late tonight for COZ084-085. && SHORT TERM...HODANISH LONG TERM...GARBEROGLIO AVIATION...HODANISH
Hazardous weather outlook, Jun 21, 11:00 AM MDT, 5 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1100 AM MDT Wed Jun 21 2023 COZ058>089-093>099-221700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1100 AM MDT Wed Jun 21 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight ...DANGEROUS SEVERE THUNDERSTORMS EXPECTED OVER THE PIKES PEAK REGION LATER THIS EVENING.... Intense severe thunderstorms are very likely over the Pikes Peak region later this evening. Very large hail...2 inches in diameter or greater...will be possible, along with damaging winds over 70 mph. There is also a low chance of a tornado. In addition to the severe weather threat, the FLASH FLOOD threat will be high this evening over the Pikes Peak region. The severe thunderstorm activity is expected to develop after 9 pm tonight and potentially last into the early morning hours. For this afternoon and early evening, isolated strong to severe thunderstorms may develop over most of the plains, with the best chance of storms developing north and east of a line from Pueblo to Kim. Large hail, damaging winds and an isolated tornado cannot be ruled out. For late tonight over the plains, there is quite a bit of uncertainty on the evolution of thunderstorm movement over the region. However the threat is high enough that a band of strong to severe storms may move across the far eastern plains during the late night time period. Flash flooding, damaging winds, large hail and isolated tornadoes will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Scattered showers and thunderstorms are expected for Thursday, mainly along and east of the Continental Divide in the late morning, and spreading into the I-25 corridor and the eastern plains through the afternoon and evening hours. Some storms could become severe, especially across the Palmer Divide, with main threats being 1 inch hail, 60 mph winds, and torrential rainfall. On Friday, isolated strong to severe storms will be possible across our eastern plains. Much warmer temperatures through this period will lead to another surge in runoff from the last of the high mountain snowpack, especially across the Arkansas basin. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be very likely over the plains, and especially the greater EL PASO COUNTY region. NWS PUB STAFF - Hodanish
In the hours before
Special weather statement, Jun 21, 3:56 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
356 PM MDT Wed Jun 21 2023
COZ081-212245-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
356 PM MDT Wed Jun 21 2023
...A strong thunderstorm will impact portions of northeastern Teller
and northwestern El Paso Counties through 445 PM MDT...
At 356 PM MDT, Doppler radar was tracking a strong thunderstorm over
Westcreek, or 27 miles northwest of Colorado Springs, moving
southeast at 5 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Woodland Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3908 10492 3892 10519 3912 10526 3913 10525
3913 10499
TIME...MOT...LOC 2156Z 323DEG 5KT 3912 10517
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
kamSpecial weather statement, Jun 21, 4:06 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
406 PM MDT Wed Jun 21 2023
COZ084-085-212245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
406 PM MDT Wed Jun 21 2023
...A strong thunderstorm will impact portions of central El Paso
County through 445 PM MDT...
At 406 PM MDT, Doppler radar was tracking a strong thunderstorm near
Falcon, or 14 miles east of Colorado Springs, moving east at 5 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eastern Colorado Springs and Schriever AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3886 10465 3894 10457 3894 10430 3876 10448
TIME...MOT...LOC 2206Z 291DEG 6KT 3887 10456
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
kamLocal storm report, Jun 21, 4:14 PM MDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
414 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM Flash Flood 6 SW Black Forest 38.95N 104.77W
06/21/2023 El Paso CO Broadcast Media
&&Special weather statement, Jun 21, 4:15 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
415 PM MDT Wed Jun 21 2023
COZ081-084-085-212300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
415 PM MDT Wed Jun 21 2023
...A strong thunderstorm will impact portions of west central El Paso
County through 500 PM MDT...
At 415 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Colorado Springs, moving east at 10 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado Springs, Air Force Academy, Peterson AFB, Falcon, Cimarron
Hills and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3890 10495 3898 10486 3898 10454 3873 10467
TIME...MOT...LOC 2215Z 291DEG 9KT 3892 10482
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
kamLocal storm report, Jun 21, 4:26 PM MDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
426 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM Flash Flood 6 SW Black Forest 38.95N 104.77W
06/21/2023 El Paso CO Broadcast Media
Corrects previous flash flood report from 6
SW Black Forest. Multiple reports of
flooding and water rescues within about a 1
miles radius.
&&Local storm report, Jun 21, 4:36 PM MDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
436 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM Hail 5 SSE Air Force Academy 38.93N 104.85W
06/21/2023 M1.25 inch El Paso CO Trained Spotter
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:50 AM MDT | Flood Watch | PUB | El Paso | 18 hr |
| Jun 21, 2:13 PM MDT | River Flood Watch | PUB | El Paso | 25 hr |
| Jun 21, 2:13 PM MDT | River Flood Watch | PUB | El Paso | 34 hr |
| Jun 21, 2:13 PM MDT | River Flood Watch | PUB | Pueblo | 35 hr |
| Jun 21, 2:39 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jun 21, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Jun 21, 3:08 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 21, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jun 21, 3:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
| Jun 21, 3:44 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 21, 3:56 PM MDT | Special Weather Statement | PUB | Teller | 49 min |
| Jun 21, 4:06 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jun 21, 4:15 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jun 21, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 14 min |
| Jun 21, 4:53 PM MDT | Tornado Warning | PUB | El Paso | 37 min |
| Jun 21, 4:56 PM MDT | Special Weather Statement | PUB | Douglas | 34 min |
| Jun 21, 5:03 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 13 min |
| Jun 21, 5:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 63 min |
| Jun 21, 5:20 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 25 min |
| Jun 21, 5:44 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.